Article citationsMore>>

B. H. Baltagi and P. X. Wu, “Unequally Spaced Panel Data Regressions with AR (1) Disturbances,” Econometric Theory, Vol. 15, No. 6, 1999, pp. 814-823. doi:10.1017/S0266466699156020

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.